# SDR CA120301008

- Difficulty date: February 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 3,334 hours
- Engine: Lyc IO360L2A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Frayed
- Location: Aileron
- Part time: 4,147 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON DIRECT AND BALANCE CABLES FOUND FRAYED IN BOTH WINGS.  FRAYING NOTICED AT FAIRLEAD RUB STRIPS AND OVER PULLEY MID WAY THROUGH THE WING.   SB 11-27-05, PROVIDES A MODIFICATION TO THE FAIRLEADS.  CABLES IN WINGS WERE ALL REPLACED.
